Group photo
Author:
1CRAZYDOG's Photo 1CRAZYDOG Posts: 453,841
10/19/17 3:41 P

My SparkPage
Send Private Message
Reply
glad you're going to talk w/your Dr. Surely, the purpose of a medicine is not to feel worse, so as you recognize, Metformin is not for you.

Love is the root of all things good in life.


 current weight: 100.0 
170
152.5
135
117.5
100
RENATE72's Photo RENATE72 SparkPoints: (28)
Fitness Minutes: (0)
Posts: 4
10/19/17 3:09 P

My SparkPage
Send Private Message
Reply
Thank you, I'm quite sure based on how I felt I had lactic acidosis, I almost considered going to the ER I felt so miserable. I didn't take it last night and this morning I feel so much better. So before I took Metformin I was tired b/c I had such high blood sugar, then I took Metformin, blood sugar goes down, but slowly felt like I was dying. Wonderful! LOL. I will talk to my doctor but I am looking into taking Berberin along with a strict diet and exercise regiment, now that I seemed to be getting my energy back.

 current weight: 235.0 
235
220
205
190
175
1CRAZYDOG's Photo 1CRAZYDOG Posts: 453,841
10/18/17 5:34 P

My SparkPage
Send Private Message
Reply
wow! What a lot of challenges you've had to overcome!

Wonderful that you sound like you're doing better

Love is the root of all things good in life.


 current weight: 100.0 
170
152.5
135
117.5
100
NIGHTSTAR-71's Photo NIGHTSTAR-71 Posts: 159
10/18/17 5:30 P

My SparkPage
Send Private Message
Reply
I took Metformin about 10 years after I was diagnosed with D2T till I got heart attack. I was not able tolerate this junk but I did bnot know that metformin does not reduce level of sugar in blood.So, I took it, I trusted in doctors at that time.
When I got too much problem with my health, and got into near-death state I took a look at the all medicine I took. I put aside all but medicine for heart. This was how recovery started.
Those who do not have Insulin Resistance love to post how they control blood sugar with diet and healthy life style. I am Diabetic Type 2, insulin resistant type of diabetes.
Today I am almost OK, At leas I am alive and wolk on my two legs. I take 300 ubits of insulin daily. No one MD ever told me that type 2 diabetes is when we need more then 200 units of insulin. Highest dose I injected withing 24 hours was 434 units. Not it is down back to 300 units daily. No Metformin.
BTW, be careful with muscles weakening. Then longer you take Metformin then bigger problem. Finally all body in pain, pain in every cell of every muscle. I am no longer do have this pain. It is gone.

1CRAZYDOG's Photo 1CRAZYDOG Posts: 453,841
10/18/17 1:05 P

My SparkPage
Send Private Message
Reply
good! That's the safest approach to speak with your health care provider. AND it doesn't hurt to get information from your pharmacist, etiher!

Love is the root of all things good in life.


 current weight: 100.0 
170
152.5
135
117.5
100
LINDA719's Photo LINDA719 Posts: 485
10/18/17 1:03 P

My SparkPage
Send Private Message
Reply
Now, I know why I'M so tired in the late afternoon.I will talk to y doctor. Love you all! emoticon

 October SparkPoints: 105
0
25
50
75
100
HEALTH_NOW's Photo HEALTH_NOW SparkPoints: (45,019)
Fitness Minutes: (23,041)
Posts: 3,271
10/18/17 12:47 P

My SparkPage
Send Private Message
Reply
I didn't have the immediate reaction you did, but after taking it a while I did have issues.
Are you checking your blood sugar when you feel that way? It's important to know the numbers.
If you haven't already please call the Dr who prescribed the Met & let the Dr know what's going on.
Please let us know how you are doing.

 October Minutes: 0
0
43
86
129
172
1CRAZYDOG's Photo 1CRAZYDOG Posts: 453,841
10/18/17 12:07 P

My SparkPage
Send Private Message
Reply
W/O knowing anything about what your blood sugars are funning, I would assume that they were high or you wouldn't have been put on Met in the first place. My advice . . .. obviously you're having challenges w/the Met (and did too, but mostly GI distress). So, talk w/your health care provider so you can come up with an option to get your blood sugar under control.

ABSOLUTELY blood sugar control is like a 3-legged stool. So, even with meds, you DO have to get nutrition and exercise into the equation. Together, meds, exercise and proper nutrition will help blood sugars stabilize.

Have you seen a diabetic educator? Might be helpful.

Love is the root of all things good in life.


 current weight: 100.0 
170
152.5
135
117.5
100
RENATE72's Photo RENATE72 SparkPoints: (28)
Fitness Minutes: (0)
Posts: 4
10/18/17 11:42 A

My SparkPage
Send Private Message
Reply
I started taking Metformin for my newly diagnosed Type 2 Diabetes about 6 weeks ago. I started out at 500 mg per day then increased to 1000 mg, shortly after that I became extremely exhausted, leg muscles and calves started hurting, I could barely go up my stairs at home. Horrible brain fog. So I went down to 500 mg a week ago and still feel weak. I've lost about 3 days of work over the past month. I just have a feeling I can't tolerate it, and I'm so tired I can't even exercise! I really want to drop it and just do it the old fashioned way, diet and lots of exercise. Has anyone experienced this? It's so frustrating.

 current weight: 235.0 
235
220
205
190
175
Page: 1 of (1)  

Report Innappropriate Post

Other Managing Diabetes Group! Help and Support Posts

Topics:
Last Post:
9/20/2017 12:06:41 PM
9/26/2017 12:01:21 PM
11/23/2017 10:36:30 AM



Thread URL: https://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=474x629x67743507

Review our Community Guidelines